# SDR HK0Y2022071502

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Make and model: Airbus A350-941
- Engine: Rroyce TRENTXWB84
- Engine time: 18,118 hours, 2,272 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Screw
- Part number: FW85847
- Condition: Failed
- Location: Anti Rotation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASIANA AIRLINES TRENT XWB-84 ENGINE (ESN: 21377) HAS INDUCTED INTO HAESL DUE TO THE RELEASE OF HPC ANTI-ROTATION PLATE. ROLLS-ROYCE HAS PROVIDED INSTRUCTIONS FOR INVESTIGATION. THE DEFECTIVE SCREW & ANTI-ROTATION PLATE ARE BEING RETURNED TO ROLLS-ROYCE FOR FAILURE ANALYSIS.
